Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Painful pus filled bump on the back of the neck, skin rashes. What could this be?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I had a bump 3 days ago that hurt really bad on the back of my neck, my bf looked at it and said it looked like a pimple. So yesterday morning I squeezed it, I felt some liquid but noticed last night 2 round circles on each side that looks like a rash. It was worse this morning. Still hasn't changed but the whole area is pretty sore.
Posted Wed, 11 Apr 2012 in Skin Rash
Answered by Dr. Rakesh Madhyastha 1 hour later

Thanks for the query

I have gone through the image you have sent. The rash looks like folliculitis, which is nothing but infection of the hair follicles. Folliculitis are generally extremely painful. You will have to apply a Topical application of Neomycin ointment after cleaning the area twice daily and for the pain paracetamol 650 mg twice daily. Please XXXXXXX your physician or dermatologist for a prescription. Please do not scratch or squeeze the area so there are chances of of spreading.

I hope I have answered your query, please accept my answer if there are no further queries please accept my answer

I wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor